Advertisement

Lie symmetry analysis of some conformable fractional partial differential equations

  • B. A. Tayyan
  • A. H. SakkaEmail author
Open Access
Article
  • 29 Downloads

Abstract

In this article, Lie symmetry analysis is used to investigate invariance properties of some nonlinear fractional partial differential equations with conformable fractional time and space derivatives. The analysis is applied to Korteweg–de Vries, modified Korteweg–de Vries, Burgers, and modified Burgers equations with conformable fractional time and space derivatives. For each equation, all the vector fields and the Lie symmetries are obtained. Moreover, exact solutions are given to these equations in terms of solutions of ordinary differential equations. In particular, it is shown that the fractional Korteweg–de Vries can be reduced to the first Painlevé equation and to the fractional second Painlevé equation. In addition, a solution of the fractional modified Korteweg–de Vries is given in terms of solutions of the fractional second Painlevé equation.

Mathematics Subject Classification

26A33 35R11 

Notes

References

  1. 1.
    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Abdeljawad, T.; Al Horani, M.; Khalil, R.: Conformable fractional semigroups of operators. J. Semigroup Theory Appl. 2015, 7 (2015)Google Scholar
  3. 3.
    Anderson, D.R.; Ulness, D.J.: Results for conformable differential equations. (preprint) (2016)Google Scholar
  4. 4.
    Atangana, A.; Baleanu, D.; Alsaedi, A.: New properties of conformable derivative. Open Math. 13, 889–898 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bakkyaraj, T.; Sahadevan, R.: Invariant analysis of nonlinear fractional ordinary differential equations with Riemann–Liouville fractional derivative. Nonlinear Dyn. 80(1–2), 447–455 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Benkhettou, N.; Hassani, S.; Torres, D.F.: A conformable fractional calculus on arbitrary time scales. J. King Saud Univ. Sci. 28(1), 93–98 (2016)CrossRefGoogle Scholar
  7. 7.
    Bluman, G.W.; Kumei, S.: Symmetries and Differential Equations. Vol. 81. Springer, New York (1989)Google Scholar
  8. 8.
    Bluman, G.W.; Anco, S.C.: Symmetry and Integration Methods for Differential Equations. Springer, Heidelberg (2002)zbMATHGoogle Scholar
  9. 9.
    Bluman, G.W.; Cheviakov, A.F.; Anco, S.C.: Applications of Symmetry Methods to Partial Differential Equations. Springer, New York (2010)CrossRefGoogle Scholar
  10. 10.
    Buckwar, E.; Luchko, Y.: Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations. J. Math. Anal. Appl. 227, 81–97 (1998)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Caputo, M.: Linear model of dissipation whose Q is almost frequency dependent II. Geophys. J. R. Ast. Soc. 13, 529–539 (1967)CrossRefGoogle Scholar
  12. 12.
    Diethelm, K.: The Analysis of Fractional Differential Equations. Springer, New York (2010)CrossRefGoogle Scholar
  13. 13.
    Djordjevic, V.D.; Ttanackovic, T.M.: Similarity solution to nonlinear heat conduction and Burgers/Korteweg–de Vries fractional equation. J. Comput. Appl. Math. 222, 701–714 (2008)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Freire, I.L.: Note on Lie point symmetries of Burgers equations. Trends Appl. Comput. Math. 11(2), 151–157 (2010)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Fuat, U.; Mehmet, Z.S.: Explicit bounds on certain integral inequalities via conformable fractional calculus. Cogent Math. 4, 1277505 (2017)MathSciNetGoogle Scholar
  16. 16.
    Gandarias, M.L.; Khalique, C.M.: Symmetries, solutions and conservation laws of a class of nonlinear dispersive wave equations. Commun. Nonlinear Sci. Numer. Simul. 32, 114–121 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Gazizov, R.K.; Kasatkin, A.A.; Lukashchuk, SYu: Continuous transformation groups of fractional differential equations. Vestnik USATU 9, 125–135 (2007)Google Scholar
  18. 18.
    Gazizov, R.K.; Kasatkin, A.A.; Lukashchuk, SYu: Symmetry properties of fractional diffusion equations. Phys. Scr. T136, 014–016 (2009)CrossRefGoogle Scholar
  19. 19.
    Hammad, M.A.; Khalil, R.: Abel’s formula and Wronskian for conformable fractional differential equations. Int. J. Differ. Equ. Appl. 13, 177–183 (2014)zbMATHGoogle Scholar
  20. 20.
    Hashemi, M.S.: Group analysis and exact solutions of the time fractional Fokker–Planck equation. Phys. A Stat. Mech. Appl. 417, 141–149 (2015)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Hu, J.; Ye, Y.J.; Shen, S.F.; Zhang, J.: Lie symmetry analysis of the time-fractional KdV-type equation. Appl. Math. Comput. 233, 439–444 (2014)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Huang, Q.; Zhdanov, R.: Symmetries and exact solutions of the time-fractional Harry-Dym equation with Riemann–Liouville derivative. Physica A 409, 110–118 (2014)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Ibragimov, N.H.: Handbook of Lie Group Analysis of Differential Equations, vol. 1. CRC Press, Boca Raton (1994)zbMATHGoogle Scholar
  24. 24.
    Iyiola, O.S.; Nwaeze, E.R.: Some new results on the new conformable fractional calculus with application using D’Alambert approach. Prog. Fract. Differ. Appl. 2, 115–122 (2016)CrossRefGoogle Scholar
  25. 25.
    Jafari, H.; Kadkhoda, N.; Baleanu, D.: Fractional Lie group method of the time-fractional Boussinesq equation. Nonlinear Dyn. 81(3), 1569–1574 (2015)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Jumarie, G.: Modified Riemann–Liouville derivative and fractional Taylor series of non-differentiable functions further results. Comput. Math. Appl. 51, 1367–1376 (2006)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Katugampola, U.: A new fractional derivative with classical properties, arXiv: 1410.6535v2 (2014)
  28. 28.
    Khalil, R.; Al Horani, M.; Yousef, A.; Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Kiryakova, V.: Pitman Research Notes in Mathematics, vol. 301. Longman, London (1994)Google Scholar
  30. 30.
    Lukashchuk, SYu; Makunin, A.V.: Group classfication of nonlinear time-fractional diffusion equation with a source term. Appl. Math. Comput. 257, 335–343 (2015)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Machado, J.T.; Kiryakova, V.; Mainardi, F.: Recent history of fractional calculus. Commun. Nonlinear Sci. Numer. Simul. 16(3), 1140–1153 (2011) (2011)Google Scholar
  32. 32.
    Michal, P., \(\breve{{\rm S}}\)kripková, L.P.: Sturm’s theorems for conformable fractional differential equations. Math. Commun. 21, 273–281 (2016)Google Scholar
  33. 33.
    Miller, K.S.; Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)zbMATHGoogle Scholar
  34. 34.
    Oldham, K.B.; Spanier, J.: The Fractional Calculus. Academic Press, London (1974)zbMATHGoogle Scholar
  35. 35.
    Olver, P.J.: Applications of Lie Groups to Differential Equations, GTM 107, 2nd edn. Springer, Berlin (1993)CrossRefGoogle Scholar
  36. 36.
    Ouhadan, A.; Elkinani, E.H.: Exact Solutions of Time-Fractional Kolmogorov Equation by Using Lie Symmetry Analysis. J. Fract. Calc. Appl. 5, 97–104 (2014)MathSciNetGoogle Scholar
  37. 37.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (2006)zbMATHGoogle Scholar
  38. 38.
    Rui, W.; Zhang, X.: Lie symmetries and conservation laws for the time fractional Derrida–Lebowitz–Speer–Spohn equation. Commun. Nonlinear Sci. Numer. Simul. 34, 38–44 (2016)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Sahadevan, R.; Bakkyaraj, T.: Invariant analysis of time-fractional generalized Burgers and Korteweg–de Vries equations. J. Math. Anal. Appl. 393, 341–347 (2012)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Samko, S.G.; Kilbas, A.A.; Marichev, O.L.: Fractional Integrals and Derivatives: Theory and Applications. Gordon and Breach, New York (1993)zbMATHGoogle Scholar
  41. 41.
    Sarikaya, M.Z.: Gronwall type inequality for conformable fractional integrals. RGMIA Res. Rep. Collect. 19, 122 (2016)zbMATHGoogle Scholar
  42. 42.
    Tayyan, B.A.; Sakka, A.H.: Symmetries and Exact Solutions of Conformable Fractional Partial Differential Equations. Palestine J. Math. (to appear)Google Scholar
  43. 43.
    Usta, F.; Sarikaya, M.Z.: On generalization conformable fractional integral inequalities. RGMIA Res. Rep. Collect. 19(123) 8 (2016)Google Scholar
  44. 44.
    Vaneeva, O.O.; Sophocleous, C.; Leach, P.G.L.: Lie symmetries of generalized Burgers equations: application to boundary-value problems. J. Eng. Math. 91(1), 165–176 (2015)MathSciNetCrossRefGoogle Scholar
  45. 45.
    Wang, G.; Xu, T.: Symmetry properties and explicit solutions of the nonlinear time fractional KdV equation. Bound. Value Probl. 2013, 232 (2013)MathSciNetCrossRefGoogle Scholar
  46. 46.
    Wang, G.; Xu, T.: Invariant analysis and exact solutions of nonlinear time-fractional Sharma–Tasso–Olver equation by Lie group analysis. Nonlinear Dyn. 76, 571–80 (2014)MathSciNetCrossRefGoogle Scholar
  47. 47.
    Wang, G.; Liu, X.; Zhang, Y.: Lie symmetry analysis to the time-fractional generalized fifth-order KdV equation. Commun. Nonlinear Sci. Numer. Simul. 18, 2321–2326 (2013)MathSciNetCrossRefGoogle Scholar
  48. 48.
    Wang, G.; Kara, A.H.; Fakhar, K.: Symmetry analysis and conservation laws for the class of time-fractional nonlinear dispersive equation. Nonlinear Dyn. 82, 281–287 (2015)MathSciNetCrossRefGoogle Scholar
  49. 49.
    Wu, G.C.: A fractional Lie group method for anomalous diffusion equations. Commun. Frac. Calc. 1, 27–31 (2010)Google Scholar
  50. 50.
    Zhao, D.; Luo, M.: General conformable fractional derivative and its physical interpretation. Calcolo 54, 1–15 (2017)MathSciNetCrossRefGoogle Scholar
  51. 51.
    Zheng, A.; Feng, Y.; Wang, W.: The Hyers–Ulam stability of the conformable fractional differential equation. Math. Aeterna 5, 485–492 (2015)Google Scholar

Copyright information

© The Author(s) 2018

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of MathematicsIslamic University of GazaGazaPalestine

Personalised recommendations